| Model Number |
359073 |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/15/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
After an implantation period of approx.110 months, oversensing with inappropriate therapies was reported.Furthermore it was observed that the electrical parameters resulted in normal range and the trends are stable.Apart from the shocks, no further adverse patient side effects have been reported.
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided item episodes revealed artifacts on the rv channel, which led to the reported oversensing as well as an inappropriate shock.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.